# SDR SWIA200718364

- Difficulty date: April 21, 2007
- Submitted: June 21, 2007
- Operation: Air carrier
- Aircraft: N926SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7687
- Aircraft time: 12,054 hours, 10,391 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKE TRANSDUCER BRACKET IS CRACKED IN RIGHT WHEEL WELL, DISCOVERED AT C-CHECK.  REPLACED RIGHT BRAKE TRANSDUCER BRACKET IAW CRJ200 SRM 51-77-00 PG 1 PARA 3.
